FDA Says Seizure Meds May Cause Rare, Life-Threatening Reaction




WASHINGTON, D.C. — The U.S. Food and Drug Administration has warned that certain antiseizure drugs can cause a rare life-threatening reaction that initially presents as a rash but can quickly progress, resulting in injury to internal organs, leading to hospitalization and sometimes death.

According to the Nov. 28 alert, the hypersensitivity reaction, called Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS), has been linked to Keppra, Keppra XR, Elepsia XR, Spritam (levetiracetam) and Onfi, Sympazan (clobazam).

“This hypersensitivity reaction to these medicines is serious but rare. DRESS can include fever, rash, swollen lymph nodes, or injury to organs including the …






UPCOMING CONFERENCES




HarrisMartin's Ozempic MDL Conference: Updates from the Status Hearing

March 15, 2024 - Philadelphia, PA
Kimpton Hotel Monaco Philadelphia

MORE DETAILS



HarrisMartin's MDL Conference

March 27, 2024 - Charleston, SC
The Charleston Place

MORE DETAILS